Pacific Journal of Mathematics

A minimal boundary for function algebras.

Errett Bishop

Article information

Source
Pacific J. Math., Volume 9, Number 3 (1959), 629-642.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103039103

Mathematical Reviews number (MathSciNet)
MR0109305

Zentralblatt MATH identifier
0087.28503

Subjects
Primary: 46.00
Secondary: 30.00

Citation

Bishop, Errett. A minimal boundary for function algebras. Pacific J. Math. 9 (1959), no. 3, 629--642. https://projecteuclid.org/euclid.pjm/1103039103


Export citation

References

  • [1] E. Bishop, Some theorems concerning functionalgebras, Bull. Amer. Math. Soc. 65 (1959), 77-78.
  • [2] M. Brelot, Criteres de rgulariteet de stabilite,Acad. Roy. Belgique Bull. Cl. Sci. 25 (1939), 125-137.
  • [3] G. Choquet, Existence des representationsintegrates au moyen des pointsextremaux dans les cones convexes, C. R. Acad. Sci. Paris 243 (1956), 699-702.
  • [4] J. Deny, Sur Vapproximation des fonctions harmoniques, Bull. Soc. Math. France 73 (1945), 71-73.
  • [5] L. H. Loomis, Abstract harmonic analysis, New York, 1953.
  • [6] S. N. Mergelyan, On the representation of functionsby series of polynomialson closed sets, Amer. Math. Soc. Translation no. 85, 1953.
  • [7] L. Schwartz, Theorie des distributions vol. 1, Actualities Scient. et Indust., Paris, 1951.